# SDR AALA20170428005

- Difficulty date: April 27, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 63,339 hours, 7,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 48392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK DOES NOT OPERATE EMERGENCY LIGHTS FOR A MINIMUM 10 MINUTES. REMOVED AND REPLACED BATTERY PACK AT LOCATION M33094 FOR FIRST CLASS SEATS IAW AMM 33-51-06 OPS CK NORMAL. THE AIRCRAFT WAS NOT GROUNDED.
